# SDR AALA201504209024

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 48,175 hours, 17,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3181
- Condition: Faulty
- Location: Mlg
- Part time: 44,503 hours, 18,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, AFTER TAKEOFF LGCIU 1 ECAM FAULT OCCURRED.  ACFT RETURNED.  REPLACED LGCIU 1 & ACCOMPLISHED A SATISFACTORY BITE CHECK IAW AMM 32-31-71-400-001A & 32-69-00-740-001A.
